# SDR USAAD00068

- Difficulty date: May 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Stuck
- Location: Lt Engine
- Part time: 38,060 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT-ALB - FLT 390 - DURING DESCENT, THE LEFT ENGINE FUEL HEAT LIGHT WAS ON WHEN THERE WAS A FUEL HIGH TEMP LIGHT.  A SHORT TIME LATER THE LEFT ENGINE OIL TEMPERATURE GAUGE RAPIDLY APPROACHED THE RED LINE.  THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT LANDED AT ITS DESTINATION WITH NO FURTHER INCIDENTS.  SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE CLOSED THE LEFT ENGINE FUEL HEAT VALVE AND REMOVED AND TIED BACK THE ELECTRICAL CONNECTOR.  THE LEFT ENGINE FUEL HEAT SYSTEM WAS PLACED ON MEL.  LATER MAINTENANCE REPLACED THE LEFT FUEL HEAT VALVE.  (M)
